# SDR ASAA0180226

- Difficulty date: July 22, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING PRE-FLIGHT CHECK, FUOND THE FIRST CALSS EMERGENCY FLOOR TRACK ILGHTS ILLUMINATED WITH LIGHT SWITCH AND BATTERY ON AND OFF.  COACH LIGHTS DID NOT ILLUMINATE.  REPLACED BATTERY PACK AT B5-24.  ALL LIGHTS THEN OPERATED PROPERLY.  (M)
